Search Tips
Log In - Start Here
Browse Aisles
Product News
Want Personal Attention? 1-914-347-0006
SecurityMetrics for PCI Compliance, QSA, IDS, Penetration Testing, Forensics, and Vulnerability Assessment
  All Aisles  >  Medications

Tylenol COLD & FLU (Severe): 72 caplets
3 packs of 24; multi-symptom relief

  ($0.25 per caplet) 

Sorry, this item is
no longer available.
More information from 877-895-3665.
Active ingredients per caplet: Acetaminophen 325mg (pain reliever); dextromethorphan HBr 10mg (cough suppressant); phenylephrine hydrochloride 5mg (nasal decongestant).; guaifenesin 200mg (expectorant).
Add to my personal aisle
Back to all products in category
Shopping Cart
Cart is Empty
[Questions?]    [Feedback]    [About Us]    [Privacy policy]    [Return policy]    [Mobile Site]   
Copyright 2002-2015 New YourGrocer LLC   All rights reserved.
"YourGrocer" and the "YourGrocer" logo are service marks of New YourGrocer LLC